# SDR AU010378

- Difficulty date: April 18, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER REAR SPAR DAMAGED.
